# SDR 98ZZZM888

- Difficulty date: October 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N269AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22881
- System (JASC): 2120 · Air Distribution System
- Part: Mix Chamber Duct
- Part number: 65789473
- Condition: Failed
- Location: Ac Bay
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

LGA - FLT 1599 - FOR TAKEOFF, FLIGHT WAS CONFIGURED FOR A BLEEDS OFF TAKEOFF.  WHEN CREW RECONFIGURED, A LOUD BANG WAS HEARD.  AFTER A MINUTE OR TWO, THE FLIGHT ATTENDANTS REPORTED SMOKE IN THE CABIN.  AN EMERGENCY WAS DECLARED.  FLIGHT RETURNED TO FIELD AT LGA AND LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED A BLOWN RIGHT HOT AIR SUPPLY DUCT AND BLOWN MIX CHAMBER DUCT.  ALSO, REPLACED RIGHT PACK PRESSURE REGULATOR AND PACK CONTROL VALVE.  ACCOMPLISHED ENGINE BLEED AIR COMPRESSION CONTROL SYSTEM TEST PER MM 21-11-0.  OPERATIONAL CHECK AND LEAK CHECK GOOD.  (M)
